On the projective differential geometry of families of multidimensional planes
Doklady Akademii Nauk, Tome 196 (1971) no. 2, pp. 282-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_2_a7,
author = {L. Z. Kruglyakov},
title = {On the projective differential geometry of families of multidimensional planes},
journal = {Doklady Akademii Nauk},
pages = {282--284},
year = {1971},
volume = {196},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_2_a7/}
}
L. Z. Kruglyakov. On the projective differential geometry of families of multidimensional planes. Doklady Akademii Nauk, Tome 196 (1971) no. 2, pp. 282-284. http://geodesic.mathdoc.fr/item/DAN_1971_196_2_a7/